aequationes mathematicae

, Volume 36, Issue 2–3, pp 188–200 | Cite as

Typical starshaped sets

  • Tudor Zamfirescu
Research Papers

AMS (1980) subject classification

Primary 52A30 Secondary 54F52 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Breen, M. andZamfirescu, T.,A characterization theorem for certain unions of two starshaped sets in2. Geom. Dedicata6 (1987), 95–103.Google Scholar
  2. [2]
    Klee, V.,Some new results on smoothness and rotundity in normed linear spaces. Math Ann.139 (1959), 51–63.Google Scholar
  3. [3]
    Kuratowski, C.,Topologie II. PWN, Warszawa, 1961.Google Scholar
  4. [4]
    Zamfirescu, T.,Using Baire categories in geometry. Rend. Sem. Mat. Univ. Politec. Torino43 (1985), 67–88.Google Scholar
  5. [5]
    Zamfirescu, T.,Description of most starshaped surfaces. Manuscript.Google Scholar

Copyright information

© Birkhäuser Verlag 1988

Authors and Affiliations

  • Tudor Zamfirescu
    • 1
  1. 1.Fachbereich MathematikUniversität DortmundDortmund-HombruchWest Germany

Personalised recommendations